# SDR USAA2009032790709

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 55,359 hours, 37,323 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602224
- Part serial: 836
- Condition: Delaminated
- Location: Wing
- Part time: 47,140 hours, 31,207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - NR 5 SLAT UPPER OUTBOARD CORNER HAS DELAMINATION.  REPLACED NR 5 SLAT IAW US AIRWAYS TASK CARD 03C40227004.
